# SDR HALA2015082900176

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 87,163 hours, 34,898 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

T/E FLAP DISAGREE EICAS MESSAGE.   FOUND RT OTBD FLAP INBD CARRIAGE JOINT 9 INNER PIN PULLED OUT & BENT, INSPECTED AREA & REPLACED INNER & OUTER PINS AT JOINT 9 IAW AMM 27-51-20.  ACCOMPLISHED E105-594-INI.  VISUALLY INSPECTED LT AND RT WING OTBD FLAP LINKAGE ASSEMBLIES IAW AMM 27-51-20.  NO FURTHER DEFECTS NOTED.  OPS CHECKS OK.  OK FOR SERVICE.
